# SDR IPXA2023082193971

- Difficulty date: August 21, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N262UP
- Make and model: Doug MD-11F
- Aircraft time: 83,617 hours, 16,651 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Part number: AJC70781
- Part serial: UP78595
- Condition: Dented
- Location: Vert Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A*MAJOR REPAIR* LT LOWER VERTICAL STAB LOWER ACCESS PANEL DENTPANEL REPAIRED PER EO MD11-55-30-86966B
